# SDR FDEA200904141296

- Difficulty date: April 14, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 34,993 hours, 7,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA 1545 TO STA 1551 X= 8 SEAT TRACK FOUND CORRODED.  REPAIRED PER SRM 53-70-00 FIG. I REV 40.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 107.
